# SDR DALA1226280688

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 44,464 hours, 19,557 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Freezer
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F

## Discrepancy

FLIGHT ATTENDANT REPORTED FUMES FROM FIRST CLASS GALLEY AND FOLLOWED PRECAUTIONARY PROCEDURES.  FUMES DID NOT DISSIPATE.  SMOKE APPEARED AROUND GALLEY FREEZER ON SHORT FINAL SO FLIGHT ATTENDANT DISCHARGED PORTABLE HALON BOTTLE IN THE AREA AS AN ADDITIONAL PRECAUTIONARY MEASURE.  GALLEY FREEZER, COFFEEMAKER AND AC TO DC CONVERTER REPLACED.  NO FUMES PRESENT, ALL SYSTEMS OPERATIONS NORMAL.
